MAUDE Adverse Event Report: TERUMO MEDICAL CORP TR BAND; CLAMP, VASCULAR

TERUMO MEDICAL CORP TR BAND; CLAMP, VASCULAR
Model Number TRB24-REG
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
Applying tr band on a patient post cardiac cath, the physician attempted to inflate the device and it failed to hold the air.Device removed from patient and another one was applied.Manufacturer response for clamp, vascular, tr band (per site reporter).Clinical representative from terumo will be into evaluate.

Brand Name
TR BAND
Common Device Name
CLAMP, VASCULAR
Manufacturer (Section D)
TERUMO MEDICAL CORP
950 elkton blvd
elkton MD 21921
MDR Report Key24477533
Report Number24477533
Device Sequence Number13325612
Product Code DXC
UDI-Device Identifier00389701011349
UDI-Public(01)00389701011349
Combination Product (Y/N)N
Initial Reporter StatePA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/19/2026
Report Date (Section F) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTRB24-REG
Device Catalogue NumberTRB24-REG
Device Lot Number0001343316
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/02/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/02/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age67 YR
Patient SexUnknown
Patient Weight73 KG
Date Report Sent to FDA02/19/2026